Publications by M. I. Samar

  1. Kh. P. Gnatenko, M. I. Samar, V. M. Tkachuk
    Time-reversal and rotational symmetries in noncommutative phase space
    Phys. Rev. A 99, No. 1, 012114 [6 p.] (2019)
    [abs]
  2. M. I. Samar, V. M. Tkachuk
    Exact solutions for two-body problems in 1D deformed space with minimal length
    J. Math. Phys. 58, No. 12, 122108 [9 p.] (2017)
    [abs]
  3. A. M. Frydryszak, M. I. Samar, V. M. Tkachuk
    Quantifying geometric measure of entanglement by mean value of spin and spin correlations with application to physical systems
    Eur. Phys. J. D 71, No. 9, 233 [8 p.] (2017)
    [abs]
  4. M. I. Samar, V. M. Tkachuk
    One-dimensional Coulomb-like problem in general case of deformed space with minimal length
    J. Math. Phys. 57, No. 8, 082108 [12 p.] (2016)
    [abs]
  5. M. I. Samar, V. M. Tkachuk
    Exactly solvable problems in the momentum space with a minimum uncertainty in position
    J. Math. Phys. 57, No. 4, 042102 [8 p.] (2016)
    [abs]
  6. M. I. Samar
    Physical states in deformed space with minimal length
    Visnyk Lviv Univ. Ser. Phys. 50, 72-83 (2015)
  7. M. I. Samar
    Modified perturbation theory for hydrogen atom in space with Lorentz-covariant deformed algebra with minimal length
    J. Phys. Stud. 15, No. 1, 1007 [7 p.] (2011)
  8. M. I. Samar, V. M. Tkachuk
    Perturbation hydrogen-atom spectrum in a space with the Lorentz-covariant deformed algebra with minimal length
    J. Phys. Stud. 14, No. 1, 1001 [5 p.] (2010)